# SDR GLBA2001192

- Difficulty date: August 30, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Aircraft time: 13,588 hours, 18,126 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 1013880083
- Part serial: 2223
- Condition: Failed
- Location: Landing Gear
- Part time: 13,588 hours, 18,126 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER T/O.  REPLACED HYDRAULIC SERVICE VALVE, OPS CHECKED SYSTEM SATISFACTORY.
